# SDR UHLA201604270194

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 23,487 hours, 14,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE HANDLE IS STIFF TO ARM.  FOUND R1 DOOR TRIM COVER HINDERING ARM HANDLE.  ADJUSTED AND ATTACHED TRIM COVER AND CHECKS GOOD NOW IAW AMM 52-11-00.
